# SDR GLBA2003018

- Difficulty date: February 19, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- Aircraft time: 25,724 hours, 31,965 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Transmitter
- Part number: 1241014
- Part serial: 22489
- Part time: 2,619 hours, 1,565 cycles
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HIGH OIL PRESS RT ENG, R&R LH OIL PRESS TRANSMITTER OPS CKE LEAK CKE GOOD
